# SDR ASAA2017091622028

- Difficulty date: September 16, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,048 hours, 11,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727-790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  LT TRANSITION PANEL UPPER AND LOWER SURFACES, SEVERAL AREAS CORROSION, BS 727 - 790, LBL 20 - 20.5.  ACFT GROUNDED.   REMOVED THE CORROSION IAW SRM 53-00-53.    FOUND TO BE OUT OF LIMITS.  REMOVED THE TRANSISTION PANEL AND FABRICATED A NEW TRANSITION PANEL IAW SRM 53-00-53-2R-5, REPAIR 5. ALODINED AND PRIMED IAW SRM 51-20-01 AND INSTALLED IAW SRM 53-00-53-2R-5, REPAIR 5.
